Vladikavkaz Mathematical Journal

About Editorial To Authors
Archive Links News Help

April - June, 2011

Volume 13, Issue 2

Kolmogorov and linear diameters of functional classes and finite dimensional sets
Galeev E. M.

In this paper we give a brief review of results concerning the Kolmogorov and linear diameters of Sobolev, Holder-Nikol'skii and Besov classes of periodic functions of one and several variables as well as of finite-dimensional sets. We present theorems for the order estimates of diameters obtained by the author, Temlyakov and others.

Article (rus.) - [pdf] [zip-pdf]

Finite regular hyperbolic planes and nilpotent groups with 8 generators
Dolgarew A. I.

Regular finite hyperbolic plane are obtained for nilpotent groups of step 2 and simple period. Four nonisomorphic 3,4 - (7) -plane are constructed. These planes are not Desargues.

Article (rus.) - [pdf] [zip-pdf]

Some vector valued multiplie difference sequence spaces defined by a sequence of Orlicz functions
Dutta H.

In this article we introduce some new difference sequence spaces with a real 2-normed linear space as base space and which are defined using a sequence of Orlicz functions, a bounded sequence of positive real numbers and a sequence of non-zero reals as multiplier sequence. We show that these spaces are complete paranormed spaces when the base space is a 2-Banach space and investigate these spaces for solidity, symmetricity, convergence free, monotonicity and sequence algebra. Further we obtain some relation between these spaces as well as prove some inclusion results.

Article (eng.) - [pdf] [zip-pdf]

A study of harmonic fluctuations hollow the cylinder with screw anisotropy on the basis of three-dimensional equations of elasticity theory
Panfilov I. A., Ustinov Y. A.

Distribution of harmonious waves in a floor the cylinder with screw anisotropy are investigated on the basis of the three-dimensional theory of elasticity. The basic attention is given to studying axisymmetric fluctuations. The comparative analysis with the results obtained earlier on the basis of applied theories is carried out.

Article (rus.) - [pdf] [zip-pdf]

Conjugacy classes of large abelian subgroups in the unipotent subgroup of a Chevalley group of type F 4
Suleimanova G. S.

The description of large abelian subgroups in the unipotent subgroup of the Chevalley group over a finite field of type F 4   is completed.

Article (rus.) - [pdf] [zip-pdf]

Quadrature formulas for singular integrals with weight functions
Khubezhty Sh. S., Plieva L. Yu., Besaeva Z. V.

We study singular integrals with weight functions and construct quadrature formulas for such integrals. Inversion formulas similar to the formulas for singular integrals with Chebyshev polynomials are proved. Application of obtained quadrature formulas to the numerical solution of singular integral equations are pointed out.

Article (rus.) - [pdf] [zip-pdf]

A ring determining the structure of overgroups of a non-split maximal torus
Shilov A. V.

We study nets and net rings associated with overgroups of a non-split maximal torus determined by with the radical extension of the main field.

Article (rus.) - [pdf] [zip-pdf]

Stefan Grigor'evich Samko
(on his 70's anniversary)

Article (rus.) - [pdf] [zip-pdf]

Letter to the editor

Article (rus.) - [pdf] [zip-pdf]

 conference:
 archive:
2011
      1
2010
      1, 2, 3, 4;
2009
      1, 2, 3, 4;
2008
      1, 2, 3, 4;
2007
      1, 2, 3, 4;
2006
      1, 2, 3, 4;
2005
      1, 2, 3, 4;
2004
      1, 2, 3, 4;
2003
      1, 2, 3, 4;
2002
      1, 2, 3, 4;
2001
      1, 2, 3, 4;
2000
      1, 2, 3, 4;
1999
      1, 2, 3, 4;
 contacts:
adress: 22, Markusa st., Vladikavkaz, 362027, RNO-A, Russia
phone: +7(8672) 59-16-22,
fax: +7(8672) 59-16-21,
e-mail: journal@alanianet.ru
 software:
to read articles in pdf format:





copyright © 1996-2003, SMI